# SDR 29GA2013101095432

- Difficulty date: October 10, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 32,690 hours, 39,337 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: 727725
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR INDICATOR CIRCUIT BREAKER TRIPPED AFTER TAKEOFF.  RETURNED AND LANDED SAFELY.   INSPECTED WIRING FROM CIRCUIT BREAKER TO HANDLE, OPS CHECKED NUMEROUS TIMES, OPS CHECKED GOOD.
